# SDR CALA2021012200070

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 96,170 hours, 16,782 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 111W21011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS BS 1035 RT UNDERWING LONGERON LOWER CHORD FOUND CRACK.  FUS BS 1035 RT UNDERWING LONGERON LOWER CHORD REPAIRED, AS PER SRM 57-10-10 REPAIR 1 FIG 202 REV 84 AND EC RA 5710-02763 REV - RII.
